Journal of Differential Geometry

The local behaviour of holomorphic curves in almost complex 4-manifolds

Dusa McDuff

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 1 (1991), 143-164.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446994

Digital Object Identifier
doi:10.4310/jdg/1214446994

Mathematical Reviews number (MathSciNet)
MR1114456

Zentralblatt MATH identifier
0736.53038

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 58C10: Holomorphic maps [See also 32-XX]

Citation

McDuff, Dusa. The local behaviour of holomorphic curves in almost complex 4-manifolds. J. Differential Geom. 34 (1991), no. 1, 143--164. doi:10.4310/jdg/1214446994. https://projecteuclid.org/euclid.jdg/1214446994


Export citation